# SDR CA110425007

- Difficulty date: April 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: NR
- How discovered: 9
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ENROUTE AT 40,000 FT THE FOLLOWING EICAS MESSAGES WERE ANNUNCIATED: HYD 3 LO PRESS, CAUTION MESSAGE, RECIRC FAN FAIL, ADVISORY MESSAGE AND RT PRI FUEL PUMP CAUTION MESSAGE. AS A RESULT OF HYD SYS NR 3 NOT AVAILABLE, THE LT AND RT INBD GROUND SPOILERS WERE INOPERATIVE AND SO WERE THE LANDING GEAR EXTENSION SYS, STEERING SYS AND PARK/EMERGENCY BRAKE SYSTEM.  A REVIEW OF SYNOPTIC PAGES SHOWED ALL GENERATORS WERE OPERATING, AC BUSES, INCLUDING RAT AND EXT AC BUSES, WERE IN MAGENTA, ADVISORY, INDICATING NO DATA, ALL DC TRUS AND DC BUSES WERE POWERED, PROVING THERE WAS AC POWER AVAILABLE. MOST EMS AC BUS AND SYSTEM CIRCUIT BREAKER DATA WAS BLANKED, INDICATING NO DATA. THE MANUAL RELEASE SYSTEM WAS USED TO LOWER THE LANDING GEAR AND THE FLIGHT CREW DECLARED AN EMERGENCY.  THE ACFT LANDED UNEVENTFULLY.
